MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH 3CG TIP POSITIONING SYSTEM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH 3CG TIP POSITIONING SYSTEM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refv2272 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer "clinician removed a picc today on a patient and a section of it was ballooned out.It was a single lumen, lot # refv2272, exp (b)(6) 2022, and was placed on (b)(6) 2022.Today the line was exchanged over the wire purely because the patient needed more access than the single lumen.When removed, there was no resistance, it's completely intact, initially she thought it was a fibrin sheath but on closer inspection obviously not.She does have the catheter to inspect it.Total length was 44cm and the ballooned area is between the 35cm and 37cm marks.".
 
Event or Problem Description
It was reported by the customer "clinician removed a picc today on a patient and a section of it was ballooned out.It was a single lumen, lot # refv2272, exp 10/31/22, and was placed on 5/20/22.Today the line was exchanged over the wire purely because the patient needed more access than the single lumen.When removed, there was no resistance, it's completely intact, initially she thought it was a fibrin sheath but on closer inspection obviously not.She does have the catheter to inspect it.Total length was 44cm and the ballooned area is between the 35cm and 37cm marks.".

Brand Name
POWERPICC CATHETER WITH 3CG TIP POSITIONING SYSTEM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14876027
Report Number3006260740-2022-02480
Device Sequence Number14751134
Product Code LJS
UDI-Device Identifier00801741143748
UDI-Public(01)00801741143748
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberN/A
Device Catalogue NumberCK000631B
Device Lot NumberREFV2272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown